IJPAM: Volume 56, No. 4 (2009)

ON THE REVERSE EXTENDED HARDY'S
INTEGRAL INEQUALITY

Bicheng Yang
Department of Mathematics
Guangdong Education Institute
Guangzhou, Guangdong, 510303, P.R. CHINA
e-mail: bcyang@pub.guangzhou.gd.cn


Abstract.In this paper, a best generalization of the reverse extended Hardy's integral inequality is given by using the way of weight coefficient and the technique of real analysis. Some particular results are considered.

Received: April 8, 2009

AMS Subject Classification: 26D15

Key Words and Phrases: Hardy's integral inequality, weight function, Hölder's inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 56
Issue: 4